# SDR QXEA2023102000156

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 16,924 hours, 10,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2237
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED R1 DOOR SLIDE GAUGE OUT OF VIEW/ HARD TO READ. REMOVED FROM SERVICE.  REPLACED R1 FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE ASSY IAW E175 AMM 25-65-01-000-801-A/400-801-A. NO FURTHER DEFECTS. RETURNED TO SERVICE.
